# SDR FDEA201901250201

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR INBOARD HOLE BORE CORROSION. RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR INBOARD HOLE BORE REWORKED AND FOUND WITHIN LIMIT AS PER CMM  57-44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-07 AND EA.# 1-5750-T0340906 A P1 STEP 1F(1) AND STEP 1F(3). TITLE: WINGS-FLIGHT SURFACES- RT WING- INBD FLAP -OUTBD FWD HINGE (WING SIDE) REPAIR-PSE 57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57502236 FOR WORK DETAILS.
